MathSciNet Relay Station
MathSciNet bibliographic data
MR194075 (33 #2289) 81.46
Žislin, G. M.; Sigalov, A. G. The spectrum of the energy operator for atoms with fixed nuclei on subspaces corresponding to irreducible representations of the group of permutations. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 29 1965 835–860.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement